# SDR 08FDEA01661

- Difficulty date: April 7, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,923 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5361080420600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, CONNECTION ANGLE OF FR10 AT Y-953 TO INTERCOSTAL PANEL FOUND CRACKED.  THE ANGLE WAS REPLACED IN ACCORDANCE WITH SRM 51-40-21 AND SRM 51-72-10.
